按条件检索“3,014”条记录

已选条件: 机构: 数学学院 ×
导出
  • 排序
  • 显示
41. Averages of shifted convolutions of general divisor sums involving Hecke eigenvalues SCOPUS SCIE

作者:Lu, Guangshi; Wang, Dan

作者机构:[Lu, Guangshi; Wang, Dan] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF NUMBER THEORY,2019,Vol.199,342-351

资源类型:期刊论文

WOS:000460852300015

42. A PARTIALLY OBSERVED NON-ZERO SUM DIFFERENTIAL GAME OF FORWARD-BACKWARD STOCHASTIC DIFFERENTIAL EQUATIONS AND ITS APPLICATION IN FINANCE SCOPUS SCIE

作者:Xiong, Jie; Zhang, Shuaiqi; Zhuang, Yi

作者机构:[Xiong, Jie] Southern Univ Sci & Technol, Dept Math, Shenzhen, Peoples R China.; [Xiong, Jie] Univ Macau, Dept Math, Macau, Peoples R China.; [Zhang, Shuaiqi; Zhuang, Yi] Guangdong Univ Technol, Sch Econ & Commerce, Guangzhou 510520, Guangdong, Peoples R China.; [Zhang, Shuaiqi; Zhuang, Yi] China Wealth Asset Management Registry & Custody, Beijing 100045, Peoples R China.; [Zhang, Shuaiqi; Zhuang, Yi] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:MATHEMATICAL CONTROL AND RELATED FIELDS,2019,Vol.9,Issue.2,257-276

资源类型:期刊论文

WOS:000459761600002

43. Antimagic orientations of even regular graphs EI SCOPUS SCIE

作者:Li, Tong; Song, Zi-Xia; Wang, Guanghui; Yang, Donglei; Zhang, Cun-Quan

作者机构:[Li, Tong; Wang, Guanghui; Yang, Donglei] Shandong Univ, Dept Math, Jinan, Shandong, Peoples R China.; [Song, Zi-Xia] Univ Cent Florida, Dept Math, Orlando, FL 32816 USA.; [Zhang, Cun-Quan] West Virginia Univ, Dept Math, Morgantown, WV 26506 USA.

来源:JOURNAL OF GRAPH THEORY,2019,Vol.90,Issue.1,46-53

资源类型:期刊论文

WOS:000450004500004

44. Zero-density estimate of L-functions for cusp forms SCOPUS SCIE

作者:Ren, Xiumin; Zhang, Wei

作者机构:[Ren, Xiumin; Zhang, Wei] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF NUMBER THEORY,2019,Vol.194,284-296

资源类型:期刊论文

WOS:000447962300011

45. Realization of PBW-deformations of type A(n) quantum groups via multiple Ore extensions SCOPUS SCIE

作者:Xu, Yongjun; Huang, Hua-Lin; Wang, Dingguo

作者机构:[Xu, Yongjun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Xu, Yongjun; Wang, Dingguo] Qufu Normal Univ, Sch Math Sci, Qufu 273165, Peoples R China.; [Huang, Hua-Lin] Huaqiao Univ, Fujian Prov Univ Key Lab Computat Sci, Sch Math Sci, Quanzhou 362021, Peoples R China.

来源:JOURNAL OF PURE AND APPLIED ALGEBRA,2019,Vol.223,Issue.4,1531-1547

资源类型:期刊论文

WOS:000452581900009

46. Observer-based finite-time stabilization for discrete-time switched singular systems with quadratically inner-bounded nonlinearities EI SCOPUS SCIE

作者:Sun, Yuchen; Ma, Shuping

作者机构:[Sun, Yuchen; Ma, Shuping] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL,2019,Vol.29,Issue.6,2041-2062

资源类型:期刊论文

WOS:000461500100025

47. A PARTITIONED METHOD WITH DIFFERENT TIME STEPS FOR COUPLED STOKES AND DARCY FLOWS WITH TRANSPORT SCOPUS SCIE

作者:Zhang, Jingyuan; Rui, Hongxing; Cao, Yanzhao

作者机构:[Zhang, Jingyuan; Rui, Hongxing] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Cao, Yanzhao] Auburn Univ, Dept Math & Stat, Auburn, AL 36830 USA.

来源:INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING,2019,Vol.16,Issue.3,463-498

资源类型:期刊论文

WOS:000459446500005

48. Rainbow Hamiltonian cycles in strongly edge-colored graphs SCOPUS SCIE

作者:Cheng, Yangyang; Sun, Qiang; Tan, Ta Sheng; Wang, Guanghui

作者机构:[Cheng, Yangyang; Wang, Guanghui] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Sun, Qiang] Yangzhou Univ, Sch Math Sci, Yangzhou 225000, Jiangsu, Peoples R China.; [Tan, Ta Sheng] Univ Malaya, Fac Sci, Inst Math Sci, Kuala Lumpur 50603, Malaysia.

来源:DISCRETE MATHEMATICS,2019,Vol.342,Issue.4,1186-1190

资源类型:期刊论文

WOS:000460718800030

49. Fuzzy matching: multi-authority attribute searchable encryption without central authority EI SCOPUS SCIE

作者:Zhu, Binrui; Sun, Jiameng; Qin, Jing; Ma, Jixin

作者机构:[Zhu, Binrui; Sun, Jiameng; Qin, Jing] Shandong Univ, Sch Math, Jinan, Shandong, Peoples R China.; [Qin, Jing] Chinese Acad Sci, State Key Lab Informat Secur Inst Informat Engn, Beijing, Peoples R China.; [Ma, Jixin] Univ Greenwich, Sch Comp & Math Sci, London, England.

来源:SOFT COMPUTING,2019,Vol.23,Issue.2,527-536

资源类型:期刊论文

WOS:000456317200012

50. Adjacent vertex distinguishing total choosability of planar graphs with maximum degree at least 10 EI SCOPUS SCIE

作者:Chang, Yulin; Ouyang, Qiancheng; Wang, Guanghui

作者机构:[Chang, Yulin; Ouyang, Qiancheng; Wang, Guanghui] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF COMBINATORIAL OPTIMIZATION,2019,Vol.38,Issue.1,185-196

资源类型:期刊论文

WOS:000469395400010

51. Enabling Identity-Based Integrity Auditing and Data Sharing With Sensitive Information Hiding for Secure Cloud Storage SCIE

作者:Shen, Wenting; Qin, Jing; Yu, Jia; Hao, Rong; Hu, Jiankun

作者机构:[Shen, Wenting; Qin, Jing] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Qin, Jing; Yu, Jia] Chinese Acad Sci, State Key Lab Informat Secur, Inst Informat Engn, Beijing 100093, Peoples R China.; [Yu, Jia; Hao, Rong] Qingdao Univ, Coll Comp Sci & Technol, Qingdao 266071, Peoples R China.; [Hu, Jiankun] Univ New South Wales, Australian Def Force Acad, Sch Engn & IT, Cyber Secur Lab, Canberra, ACT 2612, Australia.

来源:IEEE TRANSACTIONS ON INFORMATION FORENSICS AND SECURITY,2019,Vol.14,Issue.2,331-346

资源类型:期刊论文

WOS:000440781600005

52. New Distinguisher on Reduced-Round Keccak Sponge Function EI SCOPUS SCIE

作者:Huang, Senyang; Wang, Xiaoyun; Xu, Guangwu; Wang, Meiqin; Zhao, Jingyuan

作者机构:[Huang, Senyang; Wang, Xiaoyun] Tsinghua Univ, Inst Adv Study, Beijing 100084, Peoples R China.; [Huang, Senyang] Univ Haifa, Dept Comp Sci, IL-3498838 Haifa, Israel.; [Wang, Xiaoyun; Wang, Meiqin] Shandong Univ, Key Lab Cryptol Technol & Informat Secur, Minist Educ, Jinan 250100, Peoples R China.; [Wang, Xiaoyun; Wang, Meiqin] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Xu, Guangwu] Univ Wisconsin, Dept EE & CS, Milwaukee, WI 53201 USA.; [Zhao, Jingyuan] Chinese Acad Sci, Inst Informat Engn, State Key Lab Informat Secur, Beijing 100093, Peoples R China.

来源:IEICE TRANSACTIONS ON FUNDAMENTALS OF ELECTRONICS COMMUNICATIONS AND COMPUTER SCIENCES,2019,Vol.E102A,Issue.1,242-250

资源类型:期刊论文

WOS:000457302000029

53. Growth on Meromorphic Solutions of Non-linear Delay Differential Equations SCOPUS SCIE

作者:Hu, Pei-Chu; Wang, Qiong-Yan

作者机构:[Hu, Pei-Chu; Wang, Qiong-Yan] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN,2019,Vol.26,Issue.1,131-147

资源类型:期刊论文

WOS:000461757100009

54. Stability and Stabilization of Boolean Networks With Stochastic Delays EI SCOPUS SCIE

作者:Meng, Min; Lam, James; Feng, Jun-E; Cheung, Kie Chung

作者机构:[Meng, Min; Feng, Jun-E] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Lam, James; Cheung, Kie Chung] Univ Hong Kong, Dept Mech Engn, Hong Kong, Peoples R China.

来源:IEEE TRANSACTIONS ON AUTOMATIC CONTROL,2019,Vol.64,Issue.2,790-796

WOS被引数:3

资源类型:期刊论文

WOS:000457375100029

55. Weak Galerkin finite element method with second-order accuracy in time for parabolic problems EI SCOPUS SCIE

作者:Zhou, Shiping; Gao, Fuzheng; Lib, Benxing; Sun, Zhengjia

作者机构:[Zhou, Shiping; Gao, Fuzheng] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Lib, Benxing] Qufu Normal Univ, Sch Math Sci, Qufu 273165, Shandong, Peoples R China.; [Sun, Zhengjia] Shenzhen Univ, Coll Econ, Shenzhen 518060, Guangdong, Peoples R China.

来源:APPLIED MATHEMATICS LETTERS,2019,Vol.90,118-123

资源类型:期刊论文

WOS:000457513300019

56. Adjacent vertex distinguishing total coloring of planar graphs with maximum degree 9 SCOPUS SCIE

作者:Hu, Jie; Wang, Guanghui; Wu, Jianliang; Yang, Donglei; Yu, Xiaowei

作者机构:[Hu, Jie; Wang, Guanghui; Wu, Jianliang; Yang, Donglei] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Yu, Xiaowei] Jiangsu Normal Univ, Sch Math & Stat, Xuzhou 221116, Jiangsu, Peoples R China.

来源:DISCRETE MATHEMATICS,2019,Vol.342,Issue.5,1392-1402

资源类型:期刊论文

WOS:000462691000017

57. On automorphic analogues of the Mobius randomness principle SCIE

作者:Jiang, Yujiao; Lu, Guangshi

作者机构:[Jiang, Yujiao] Shandong Univ, Sch Math & Stat, Weihai 264209, Shandong, Peoples R China.; [Lu, Guangshi] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF NUMBER THEORY,2019,Vol.197,268-296

资源类型:期刊论文

WOS:000456358300016

58. Properties of uninorms with the underlying operations given as ordinal sums EI SCOPUS SCIE

作者:Su, Yong; Zong, Wenwen; Drygas, Pawel

作者机构:[Su, Yong] Jiangnan Univ, Sch Sci, Wuxi 214122, Jiangsu, Peoples R China.; [Zong, Wenwen] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Drygas, Pawel] Univ Rzeszow, Fac Math & Nat Sci, Ul Pigonia 1, PL-35959 Rzeszow, Poland.

来源:FUZZY SETS AND SYSTEMS,2019,Vol.357,47-57

资源类型:期刊论文

WOS:000457560900003

59. VALUATION OF VULNERABLE OPTIONS UNDER THE DOUBLE EXPONENTIAL JUMP MODEL WITH STOCHASTIC VOLATILITY SCOPUS SCIE SSCI

作者:Han, Xingyu

作者机构:[Han, Xingyu] Shandong Univ, Inst Financial Studies, Jinan 250100, Shandong, Peoples R China.; [Han, Xingyu] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:PROBABILITY IN THE ENGINEERING AND INFORMATIONAL SCIENCES,2019,Vol.33,Issue.1,81-104

WOS被引数:2

资源类型:期刊论文

WOS:000458361700005

60. H-infinity state estimation via asynchronous filtering for descriptor Markov jump systems with packet losses SCIE

作者:Wang, Jimin; Ma, Shuping; Zhang, Chenghui; Fu, Minyue

作者机构:[Wang, Jimin] Chinese Acad Sci, Acad Math & Syst Sci, Inst Syst Sci, Key Lab Syst & Control, Beijing 100190, Peoples R China.; [Ma, Shuping] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Zhang, Chenghui] Shandong Univ, Sch Control Sci & Engn, Jinan 250061, Shandong, Peoples R China.; [Fu, Minyue] Univ Newcastle, Sch Elect Engn & Comp Sci, Callaghan, NSW 2308, Australia.

来源:SIGNAL PROCESSING,2019,Vol.154,159-167

WOS被引数:1

资源类型:期刊论文

WOS:000448096000015

共 151 页, 3,014 条记录

TOP